Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/4942
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWang, Z-
dc.contributor.authorLam, J-
dc.contributor.authorLiu, X-
dc.date.accessioned2011-04-04T10:17:24Z-
dc.date.available2011-04-04T10:17:24Z-
dc.date.issued2007-
dc.identifier.citationJournal of Computational and Applied Mathematics, 201(1): 153-163, Apr 2007en_US
dc.identifier.issn0377-0427-
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/4942-
dc.descriptionThis is the post print version of the article. The official published version can be obtained from the link below - Copyright 2007 Elsevier Ltd.en_US
dc.description.abstractIn this paper, the filtering problem is investigated for a class of nonlinear discrete-time stochastic systems with state delays. We aim at designing a full-order filter such that the dynamics of the estimation error is guaranteed to be stochastically, exponentially, ultimately bounded in the mean square, for all admissible nonlinearities and time delays. First, an algebraic matrix inequality approach is developed to deal with the filter analysis problem, and sufficient conditions are derived for the existence of the desired filters. Then, based on the generalized inverse theory, the filter design problem is tackled and a set of the desired filters is explicitly characterized. A simulation example is provided to demonstrate the usefulness of the proposed design method.en_US
dc.description.sponsorshipThis work was supported in part by the EPSRC under Grants GR/S27658/01 and GR/R35018/01, the Nuffield Foundation under Grant NAL/00630/G, the William M.W. Mong Engineering Research Fund of the University of Hong Kong, and the Alexander von Humboldt Foundation of Germany, and the National Natural Science Foundation of China under Grant 60504008. Z. Wang wishes to thank Dr. H. Gao of Harbin Institute of Technology of China for helpful discussions.en_US
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectFilteringen_US
dc.subjectNonlinear systemsen_US
dc.subjectStochastic systemsen_US
dc.subjectTime delayen_US
dc.subjectAlgebraic matrix inequalitiesen_US
dc.titleFiltering for a class of nonlinear discrete-time stochastic systems with state delaysen_US
dc.typeResearch Paperen_US
dc.identifier.doihttp://dx.doi.org/10.1016/j.cam.2006.02.009-
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf199.83 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.